# SDR SIMA200323901

- Difficulty date: August 24, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE MAIN CABIN EMERGENCY EXIT LIGHT TO BE INOPERATIVE.  MAINTENANCE REPAIRED WIRE ON SOCKET FOR EMERGNECY LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
